Post-Double Hopf Bifurcation Dynamics and Adaptive Synchronization of a Hyperchaotic System
Abbreviated Journal Title
Acta Appl. Math.
Keywords
Hyperchaotic system; Double-Hopf bifurcation; Normal form; Adaptive; synchronization; CHAOTIC SYSTEMS; NORMAL FORMS; CHEN SYSTEM; PERTURBATION TECHNIQUE; COMPUTATION; PARAMETERS; Mathematics, Applied
Abstract
In this paper a four-dimensional hyperchaotic system with only one equilibrium is considered and its double Hopf bifurcations are investigated. The general post-bifurcation and stability analysis are carried out using the normal form of the system obtained via the method of multiple scales. The dynamics of the orbits predicted through the normal form comprises possible regimes of periodic solutions, two-period tori, and three-period tori in parameter space. Moreover, we show how the hyperchaotic synchronization of this system can be realized via an adaptive control scheme. Numerical simulations are included to show the effectiveness of the designed control.
Journal Title
Acta Applicandae Mathematicae
Volume
122
Issue/Number
1
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
269
Last Page
282
WOS Identifier
ISSN
0167-8019
Recommended Citation
"Post-Double Hopf Bifurcation Dynamics and Adaptive Synchronization of a Hyperchaotic System" (2012). Faculty Bibliography 2010s. 2651.
https://stars.library.ucf.edu/facultybib2010/2651
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]